Whittaker and Bessel functors for G𝕊p 4  [ Foncteur de Whittaker et foncteur de Bessel pour G𝕊p 4  ]
Annales de l'Institut Fourier, Tome 56 (2006) no. 5, p. 1505-1565
La théorie des foncteurs de Whittaker pour GL n est un outil technique essentiel dans la démonstration de Gaitsgory de la Conjecture d’annulation qui apparaît dans le programme de Langlands géométrique. On introduit et étudie les foncteurs de Whittaker pour G𝕊p 4 . Ces foncteurs correspondent au sous-groupe parabolique maximal de G𝕊p 4 dont le radical unipotent n’est pas commutatif.On étudie aussi les foncteurs similaires qui correspondent au parabolique de Siegel de G𝕊p 4 , ils sont liés aux modèles de Bessel pour G𝕊p 4 et aux modèles de Waldspurger pour GL 2 .On introduit la categorie de Waldspurger qui est un analogue géométrique du module de Waldspurger sur l’algèbre de Hecke pour GL 2 . On démontre une version géométrique de la multiplicité un pour les modèles de Waldspurger.
The theory of Whittaker functors for GL n is an essential technical tools in Gaitsgory’s proof of the Vanishing Conjecture appearing in the geometric Langlands correspondence. We define Whittaker functors for G𝕊p 4 and study their properties. These functors correspond to the maximal parabolic subgroup of G𝕊p 4 , whose unipotent radical is not commutative.We also study similar functors corresponding to the Siegel parabolic subgroup of G𝕊p 4 , they are related with Bessel models for G𝕊p 4 and Waldspurger models for GL 2 .We define the Waldspurger category, which is a geometric counterpart of the Waldspurger module over the Hecke algebra of GL 2 . We prove a geometric version of the multiplicity one result for the Waldspurger models.
DOI : https://doi.org/10.5802/aif.2219
Classification:  11R39,  14H60
Mots clés: programme de Langlands géométrique, modèles de Waldspurger, foncteurs de Whittaker
@article{AIF_2006__56_5_1505_0,
     author = {Lysenko, Sergey},
     title = {Whittaker and Bessel functors for $G\mathbb{S}p\_4$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {56},
     number = {5},
     year = {2006},
     pages = {1505-1565},
     doi = {10.5802/aif.2219},
     mrnumber = {2273863},
     zbl = {1168.11048},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2006__56_5_1505_0}
}
Lysenko, Sergey. Whittaker and Bessel functors for $G\mathbb{S}p_4$. Annales de l'Institut Fourier, Tome 56 (2006) no. 5, pp. 1505-1565. doi : 10.5802/aif.2219. http://www.numdam.org/item/AIF_2006__56_5_1505_0/

[1] Beilinson, A.; Drinfeld, V. Quantization of Hitchin’s integrable system and Hecke eigen-sheaves (preprint is available at http://www.math.uchicago.edu/ arinkin/langlands/)

[2] Braverman, A.; Gaitsgory, D. Geometric Eisenstein series, Invent. Math., Tome 150 (2002) no. 2, pp. 287-384 | Article | MR 1933587 | Zbl 1046.11048

[3] Bump, D.; Friedberg, S.; Furusawa, M. Explicit formulas for the Waldspurger and Bessel models, Israel J. Math., Tome 102 (1997), pp. 125-177 | Article | MR 1489103 | Zbl 1073.11513

[4] Frenkel, E.; Gaitsgory, D.; Vilonen, K. Whittaker patterns in the geometry of moduli spaces of bundles on curves, Ann. of Math. (2), Tome 153 (2001) no. 3, pp. 699-748 | Article | MR 1836286 | Zbl 1070.11050

[5] Gaitsgory, D. On a vanishing conjecture appearing in the geometric Langlands correspondence, Ann. of Math., Tome 160 (2004) no. 2, pp. 617-682 | Article | MR 2123934 | Zbl 02157786

[6] Lysenko, S. On automorphic sheaves on Bun G (math.RT/0211067)

[7] Lysenko, S. Geometric Bessel models for GSp 4 and multiplicity one, IMRN (2005) no. 43, pp. 2657-2694 | Article | Zbl 02246197

[8] Mirkovic, I.; Vilonen, K. Geometric Langlands duality and representations of algebraic groups over commutative rings (to appear in Ann. of Math.) | Zbl 1138.22013

[9] Mœglin, C.; Vignéras, M.-F.; Waldspurger, J.-L. Correspondances de Howe sur un corps p-adique, Springer-Verlag, Berlin, Lecture Notes in Mathematics, Tome 1291 (1987) | MR 1041060 | Zbl 0642.22002

[10] Piatetski-Shapiro, I. I. On the Saito-Kurokawa lifting, Invent. Math., Tome 71 (1983) no. 2, pp. 309-338 | Article | MR 689647 | Zbl 0515.10024

[11] Rallis, S. On the Howe duality conjecture, Compositio Math., Tome 51 (1984) no. 3, pp. 333-399 | Numdam | MR 743016 | Zbl 0624.22011

[12] Verdier, Jean-Louis Des catégories dérivées des catégories abéliennes, Soc. Math. Fr., Astérisque (1996) no. 239 (With a preface by Luc Illusie, Edited and with a note by Georges Maltsiniotis) | MR 1453167 | Zbl 0882.18010

[13] Waldspurger, J.-L. Sur les valeurs de certaines fonctions L automorphes en leur centre de symétrie, Compositio Math., Tome 54 (1985) no. 2, pp. 173-242 | Numdam | MR 783511 | Zbl 0567.10021